# SDR SWAA2022050390311

- Difficulty date: April 1, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND LOWER FAIRING ACCESS PANEL 194HL; FASTENER HOLES SHOWS ELONGATION AND WEAR. (DOT-010). / [01] PERFORMED VISUAL AND TAP TEST INSPECTION ON PANEL #194HL AND FOUND NO ENTRY OF WATER; OIL; FUEL; OR OTHER UNWANTED MATERIAL AS PER B737 NDTM 51-05-01;[02] PREPARED PANEL AT DAMAGED AREA FOR REPAIR AS PER B737 SRM 51-70-04-2R-9 PARAGRAPH 4.C AND SRM 51-70-04-2R-0 PARAGRAPH 4.E;[03] VERIFIED 1-2. OK TO INSTALL REPAIR.;[04] REPAIRED FASTENER HOLE AT PANEL 3194HL ON LOWER SURFACE PER B737SRM 51-70-04-2R-0 PARAGRAPH(4.E.7 & 4.N) MATERIAL USED RESIN EY-3804 PO#1753794 AND FIBER GLASS PO#1690463;[05] REPAIRED FASTENER HOLE AT PANEL 3194HL ON LOWER SURFACE PER B737SRM 51-70-04-2R-0 PARAGRAPH(4.E.7 & 4.N) MATERIAL USED RESIN EY-3804 PO#1753794 AND FIBER GLASS PO#1690463;[06] CORRECTION ACTION ON STEP 4 FOR PANEL #194HL;[07] CORRECTION ACTION ON STEP 5 FOR PANEL #194HL;[08] VERIFIED 4-7.;[09] (FINAL) PERFORMED VISUAL AND TAP TEST INSPECTION ON PANEL #194HL AND FOUND NO ENTRY OF WATER; OIL; FUEL; OR OTHER UNWANTED MATERIAL AS PER B737 NDTM 51-05-01. PREPARED PANEL AT DAMAGED AREA FOR REPAIR AS PER B737 SRM 51-70-04-2R-9 PARAGRAPH 4.C AND SRM 51-70-04-2R-0 PARAGRAPH 4.E. REPAIRED FASTENER HOLE AT PANEL #194HL ON LOWER SURFACE PER B737SRM 51-70-04-2R-0 PARAGRAPH(4.E.7 & 4.N) MATERIAL USED RESIN EY-3804 PO#1753794 AND FIBER GLASS PO#1690463.;[10] FINAL INSPECTION; VERIFIED WORK PERFORMED.
